Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Sleep/Pain meds question

marcie7mmarcie7 Posts: 10
edited 06/11/2012 - 8:39 AM in Pain Medications
I have been taking 3 mgs. of Lumnesta along w/500 mgs Naprocin and one Lyrica pill a day (I forget the mgs on that one) I have noticed since last October (that's Oct.08) my throat gets terribly raw as the day goes on. I teach high school and as you may well imagine I use my voice constantly. This dryness in the throat (and I believe thats what it is) has gotten progressively worse to the point of interfering tremendously with my job. Lately, by 2nd period I have no voice or alot of soreness. I don't smoke and have been cleared by an ENT for any throat issues. HELP. Has this happened to any of you.


  • I get dry mouth from the meds that I take. I think I am getting it from my Lyrica and Avinza. I also used to take some muscle relaxers that created dry mouth too, but I am taking Soma now and it works well with me.

    I constantly drink water all day long. I usually have 2 or 3 bottles of water at my bedside each nite, and I wind up having to get up a couple times a night to make room for more water.

    My PM doc told me I would get used to it, but she was wrong in this case. I have had it for over 5 months, but whata else can I do? I need those meds to get by. It is hard to have a converstation with someone let alone teach a class room full of kids.....I feel for ya girl.

    I wish I could tell you a way around this, but I have not come up with anything other than some throat losenges. Good luck Marcie!

  • One of the most common side effects of these type of medications is dry mouth. My dentist prescribed Biotene mouthwash, toothpaste and drops that you can use during the day or night to help with it since dry mouth also can hasten tooth decay.
    It truly does help and you can buy it in any of the health and beauty supplies in any of the stores.
  • Does the Biotene help w/a dry throat or just mouth? I know one comes with the other but it's just become an issue w/my throat over the last few years. I'm 47 so maybe it's body aging.Thanks for your help
Sign In or Register to comment.